# SDR AWXA200501406

- Difficulty date: October 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65175823
- Condition: Cracked
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED VERTICAL CHORD CRACKED, .7 INCHES, AT AFT SIDE OF 178 BULKHEAD BL 5.7L AND WL 184.  MAINTENANCE CUT OUT DAMAGED AREA OF FORWARD CHORD AT BL 5.7L IAW BOEING 737-300 SRM 53-10-08-2R5.  FABRICATED FILLER IAW BOEING 737-300 SRM 53-10-08-2R5.  RECEIVED ADDITIONAL REPAIR PARTS AS PART OF REPAIR KIT.  INSTALLED REPAIR PARTS AT AFT SIDE OF 178 BULKHEAD BL 5.7L AND WL 184 IAW BOEING 737-300 SRM 53-10-08-2R5.
